# SDR CALA2024042501239

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 66,817 hours, 24,281 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AUTO FAIL LIGHT LIGHT ON, ALTN LIGHT NOT ON ALTN LIGHT CAME ON  INITIALLY BUT WENT OUT AFTER A FEW SECONDS C URRENTLY ALT IS CONTROL CPC BITE SHOWS OFV LRU FAIL MESSAGE. REF FIM 21-31 801 AND 802 ACCOMPLISHED SUCCESSFUL SYSTEM TESTS OF CPC 1&2. NO FAULTS SHOWN. INTERMITTENT FAULT, OFV OPS CK GOOD.
